RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 405–414 (Mi mz5722)  

Spectral projectors of a class of non-self-adjoint operators

Kh. Kh. Murtazin


Full text: PDF file (650 kB)

English version:
Mathematical Notes, 1984, 35:3, 213–218

Bibliographic databases:

UDC: 517
Received: 25.06.1981

Citation: Kh. Kh. Murtazin, “Spectral projectors of a class of non-self-adjoint operators”, Mat. Zametki, 35:3 (1984), 405–414; Math. Notes, 35:3 (1984), 213–218

Citation in format AMSBIB
\Bibitem{Mur84}
\by Kh.~Kh.~Murtazin
\paper Spectral projectors of a class of non-self-adjoint operators
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 405--414
\mathnet{http://mi.mathnet.ru/mz5722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741807}
\zmath{https://zbmath.org/?q=an:0584.47034}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 213--218
\crossref{https://doi.org/10.1007/BF01139919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5722
  • http://mi.mathnet.ru/eng/mz/v35/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020